It is currently Thu Aug 17, 2017 4:27 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sat Nov 09, 2013 6:46 pm 
Offline
New Poster
New Poster

Joined: Sat Nov 09, 2013 4:02 pm
Posts: 3
Hey all! My second post now! :P

I've just been prescribed the antidepressant 'Lexapro.' (only 10mg daily to start off, at this stage). I have taken Lexapro in the past but never at the same time as suboxone (I've only been on suboxone for 2.5 months now & have been off any antidepressants for at least 6 months now).

I'm currently on 8mg Sub but just recently (like, today!!) realized its way too high dosage (I was on 4mg then jumped up to 8mg once daily. I've been on 8mg for 2 weeks now & it's given me many severe side effects such as horrible muscle pain, joint pain, BAD fatigue, much worse depression than normal.. So 8mg is definitely too much, I didn't have these issues on 4mg!)

Anyway, I'm just worried that the Lexapro might mix badly with the Suboxone? Or at least, initially getting used to the Lexapro might make me more depressed (which is always very possible starting a new antidepressant!) & I just could not handle MORE depression right now! These side effects of 8mg sub are terrible!

I probably wouldn't be so worried if I was currently on just 4mg of sub but I took 8mg last night (& have for past 2 weeks as I said) & will go down in dosage of sub as of today but people here say it has a very long half life, therefore I will probably still feel the side effects of the 8mg for another week/2 weeks! Is this correct? And am I just being an idiot thinking the Lexapro will somehow make the Suboxone side effects worse? I'm just so scared about side effects getting worse because right now I'm in excruciating pain & my depression is so much worse!

... I DO have hope as I think taking the Sub dose down will help me a LOT, but my doctor did tell me to begin taking Lexapro urgently/straight away but I'm just worried that all the drugs in my system will screw me up worse! And yes, I'm probably worrying way too much but I just feel so terrible as it is, I'm too fragile right now to handle much more! And I try to explain all of this to my doctor & she really doesn't say anything! (It also doesn't help she knows VERY little about suboxone!)

Thanks to anyone who may read (& hopefully reply!!) to this!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group